# SDR UPS07449061

- Difficulty date: January 9, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123F
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65B018589
- Condition: Corroded
- Location: Bs 1980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BULK CARGO COMPT FLOOR SUPPORT FRAME ATT STRINGER CLIP FOUND CORROSION AT STA 1980 RBL41 STR 45R.  CORROSION BLEND OUT 0.050" BY 1" BY 1" EXCEED SRM LIMIT.  BULK CARGO COMPT FLOOR SUPPORT FRAME ATTACH STRINGER CLIP REPLACED AS PER SRM 51-10-01 P9 AND INSTALLED AS PER SRM 51-30-02 JUST AT BS1980 R13L AND S45R.
